# SDR DALA2025031101874

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 32,792 hours, 12,679 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 71211997101AC
- Part serial: 0119485
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 75,163 hours, 28,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3824 -ATB/PRESS- RETURNED TO JFK DUE TO CABIN PRESSURE UNCONTROLLABLE. CORRECTIVE ACTION: FOUND GROUND AIR CHECK VALVE STUCK OPEN, REPLACED SAME. PERFORMED DPCP BITE CHECK. FOUND DCPC-1 FAULT CODE 30 'LO INFL/ HI LEAKG". REPLACED DCPC-1 PRECAUTIONARY. OPS CHECKS GOOD.
